# SDR MASA2009082100266

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 27,034 hours, 20,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2832 PSP-PHX.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  CREW REPORTED GETTING FLAPS FAIL AT ZERO ON APPROACH.  CREW REPORTED THE FLAPS WERE NOT YET TOUCHED WHEN THE FAILURE OCCURRED.  THIS WAS A REPEAT FLAP FAIL.  CONTRACT MX SET THE FLAPS AT 8 DEGREES FOR A FERRY FLIGHT TO PHX WHERE MAINTENANCE R2 FECU AND RIGGED BPSU.
